The dissipation rate in the $k$–$\varepsilon$ model of turbulence
Doklady Akademii Nauk, Tome 343 (1995) no. 3, pp. 334-336
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_343_3_a12,
author = {E. A. Obzhirov},
title = {The dissipation rate in the $k${\textendash}$\varepsilon$ model of turbulence},
journal = {Doklady Akademii Nauk},
pages = {334--336},
year = {1995},
volume = {343},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_343_3_a12/}
}
E. A. Obzhirov. The dissipation rate in the $k$–$\varepsilon$ model of turbulence. Doklady Akademii Nauk, Tome 343 (1995) no. 3, pp. 334-336. http://geodesic.mathdoc.fr/item/DAN_1995_343_3_a12/